# SDR AWXA200200176

- Difficulty date: February 16, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65917001053
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-10 CHECK A CRACK WAS FOUND ON FWD UPPER CORNER OF AFT CARGO DOOR UNDER PULLY BRACKET AT BS 795.5. MAINTENANCE REMOVED & REPLACED FWD UPPER CORNER FRAME OF AFT CARGO DOOR IAW 737-300 SRM 51-40-02, PG. 38, 51-40-5, PG. 1-2, 51-40-02, PG. 3, AND BOEING DWG #65-47952
